# SDR UPS205025

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Angle
- Part number: 113N26052
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING INBD MAIN FLAP AFT COVE OUTBOARD END HAS CRACKED TEE ANGLE ON THE LOWER SURFACE OF THE UPPER SKIN, AS MARKED.  REPLACED TEE ANGLE PER SRM 51-40-02.
